# SDR 9605781149

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: C, J
- Precautionary procedure: E, D

## Discrepancy

DURING TAXIING, THE NR 3 ENGINE GENERATOR CAME OFF-LINE FOLLOWED BY HIGH EGT OF 840 DEGREES.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE GATE.  GROUND CREW AND SEVERAL PASSENGERS NOTED WHAT APPEARED LIKE A PIECE OF PLASTIC BEING SUCKED INTO THE ENGINE FOLLOWED BY BLACK SMOKE.  PERFORMED FOD INSPECTION AND RUN-UP AT TAKEOFF POWER.  CHECKS WERE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
